RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 1, Pages 81–107 (Mi mvk152)  

This article is cited in 2 scientific papers (total in 2 papers)

Schaefer classes, Post classes and Galois connections

V. S. Litvinenkoa, A. V. Tarasovb

a TVP Laboratory, Moscow
b Moscow State Technical University of Radio Engineering, Electronics and Automatics, Moscow

Abstract: An universal algebra on the set of Boolean functions with operations of function conjunction, projection with respect to a variable and transposition of variables is considered. The structure of functions constituting subalgebras of this algebra are described. It is shown that there exists a Galois connection between subalgebras of the algebra considered and subalgebras of iterative Post algebra; this connection links our results with known papers on Post classes.

Key words: Boolean function, Boolean predicate, universal algebra, Post classes, Schaefer classes, Galois connections.

DOI: https://doi.org/10.4213/mvk152

Full text: PDF file (619 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.716.5
Received 22.IV.2014

Citation: V. S. Litvinenko, A. V. Tarasov, “Schaefer classes, Post classes and Galois connections”, Mat. Vopr. Kriptogr., 6:1 (2015), 81–107

Citation in format AMSBIB
\Bibitem{LitTar15}
\by V.~S.~Litvinenko, A.~V.~Tarasov
\paper Schaefer classes, Post classes and Galois connections
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 1
\pages 81--107
\mathnet{http://mi.mathnet.ru/mvk152}
\crossref{https://doi.org/10.4213/mvk152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3528060}
\elib{http://elibrary.ru/item.asp?id=23211525}


Linking options:
  • http://mi.mathnet.ru/eng/mvk152
  • https://doi.org/10.4213/mvk152
  • http://mi.mathnet.ru/eng/mvk/v6/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Tarasov, “Stabilizatory nekotorykh semeistv bulevykh funktsii, obrazuyuschikh Galua-zamknutye podalgebry algebry Shefera”, Matem. vopr. kriptogr., 6:4 (2015), 99–125  mathnet  crossref  mathscinet  elib
    2. A. V. Tarasov, “Stabilizatory nekotorykh semeistv bulevykh funktsii ot $n$ peremennykh, obrazuyuschikh Galua-zamknutye podalgebry algebry Shefera. II”, Matem. vopr. kriptogr., 8:4 (2017), 135–156  mathnet  crossref  mathscinet  elib
  • Математические вопросы криптографии
    Number of views:
    This page:224
    Full text:94
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019